# SDR AUS20040130

- Difficulty date: February 25, 2004
- Submitted: June 4, 2004
- Operation: General aviation
- Make and model: Skrsky S76C
- Engine: Tmeca ARRIEL1S
- System (JASC): 7170 · Engine Drains
- Part: Drain Valve
- Part number: 0174078010
- Condition: Leaking
- Location: Engine
- Stage of operation: LD
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(AUS) ENGINE START DRAIN VALVE LEAKING DUE TO ORING SEAL FAILURE.
